06-16-2002, 11:03 PM #1
The Clomid's kicking in and so is the acne!
Started Clomid on June 3rd...300, 100, 100, 100.......50, 50,50....ect. (you get the picture, I did it right). Now I have two big zits under the skin on my face...I took like 10g of Pantothentic Acid today and a Docycycline pill. I have been on 3-5g of Pan. Acid before I even started my cycle. My question is how long should this last???
06-19-2002, 12:31 AM #2
No one else experienced Clomid acne??? That's wierd ...com'on bro's, I need help...I hate acne. One has gotten better and one seems to be getting worse. This is my third day of 100mg Doxycycline ED...it is good shit.
06-19-2002, 12:36 AM #3
I get that too. I go through the whole cycle acne free then the clomid sets it off. It usually lasts a week or two past clomid and it gets worse t'word the end for me at least.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)